Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

Formulae for joint spectral radii of sets of operators

Volume 149 / 2002

Victor S. Shulman, Yuriĭ V. Turovskii Studia Mathematica 149 (2002), 23-37 MSC: Primary 47A13, 47D03, 47A30. DOI: 10.4064/sm149-1-2

Abstract

The formula is proved for precompact sets M of weakly compact operators on a Banach space. Here \varrho(M) is the joint spectral radius (the Rota–Strang radius), \varrho_{\chi}(M) is the Hausdorff spectral radius (connected with the Hausdorff measure of noncompactness) and r(M) is the Berger–Wang radius.

Authors

  • Victor S. ShulmanDepartment of Mathematics
    Vologda State Technical University
    15 Lenin St., Vologda 160000, Russia
    and
    School of Mathematical Sciences
    University of North London
    166-220 Holloway Rd.
    London N7 8DB, UK
    e-mail
    e-mail
  • Yuriĭ V. TurovskiiInstitute of Mathematics and Mechanics
    9 F. Agaev St.
    Baku 370141, Azerbaijan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image